# SDR HALA0600389

- Difficulty date: May 22, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- Aircraft time: 7,216 hours, 17,955 cycles
- Engine: Rroyce BR700715A130
- Engine time: 6,297 hours, 15,499 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Wheel
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO TREND ENGINE TO BE BORESCOPED.  FOUND NR 3 HIGH PRESSURE COMPRESSOR PLATFORM DAMAGE AND DAMAGE NR 4 STAGE BLADES.  ENGINE TO BE REPLACED.
